# SDR 9PVA2016052600001

- Difficulty date: May 22, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N269WR
- Make and model: Gulstm GIV
- Aircraft serial: 1378
- Aircraft time: 7,050 hours, 3,840 cycles
- Engine: Rroyce TAYMK6118
- Engine time: 7,050 hours, 3,840 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: CASC504
- Part serial: L1537
- Condition: Failed
- Location: Engine
- Part time: 3,856 hours, 1,764 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER A NORMAL TAKEOFF, THE AUTO-THROTTLES ATTEMPTED TO REDUCE THE POWER FOR A CLIMB POWER SETTING. THE LT ENGINE RESPONDED ACCORDINGLY; THE RT ENGINE, HOWEVER, REMAINED AT FULL TAKEOFF POWER.
